# SDR 121103

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R1830*
- Engine time: 12,576 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733
- Condition: Separated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

AT CRUISE POWER ENROUTE DET-HEF RT ENGINE DEVELOPED A VIBRATION WITH A LOSS OF MANIFOLD PRESSURE. OIL LEAK FROM THE TOP OF THE ENGINE WAS VISUALLY NOTED. AIRCRAFT DIVERTED TO LPR. FOUND NR 13 CYLINDER HEAD SEPARATED AND LINK ROD BROKEN.
